Author:  
All :: A, B, C, D, E, F, G, H, I, J, K, L, M, N, O, P, Q, R, S, T, U, V, W, X, Y, Z 
All :: Yadav, ... , Yasuda, Yasue, Yau, ... , Yygen 
References
12.
Sergio Albeverio, Leonid V. Bogachev and Elena B. Yarovaya
Asymptotics of branching symmetric random walk on the lattice with a single source
C. R. Acad. Sci. Paris Sér. I Math., 326(8):975--980
1998
11.
A. Klemm, B. Lian, S.-S. Roan and S.-T. Yau
Calabi-Yau four-folds for M- and F-theory compactifications
Nuclear Phys. B, 518(3):515--574
1998
10.
Sergio Albeverio, Leonid V. Bogachev and Elena B. Yarovaya
Erratum: â??Asymptotics of branching symmetric random walk on the lattice with a single sourceâ??
C. R. Acad. Sci. Paris Sér. I Math., 327(6):585
1998
9.
Noriko Yui and Don Zagier
On the singular values of Weber modular functions
Math. Comp., 66(220):1645--1662
1997
8.
S. Hosono, A. Klemm, S. Theisen and S.-T. Yau
Mirror symmetry, mirror map and applications to complete intersection Calabi-Yau spaces [ MR1319280 (96d:32028)]
Mirror symmetry, II Volume 1 of AMS/IP Stud. Adv. Math.
page 545--606.
Publisher: Amer. Math. Soc., Providence, RI,
1997
7.
A. Klemm, B. H. Lian, S. S. Roan and S. T. Yau
A note on ODEs from mirror symmetry
Functional analysis on the eve of the 21st century, Vol. II (New Brunswick, NJ, 1993) Volume 132 of Progr. Math.
page 301--323.
Publisher: Birkhäuser Boston, Boston, MA,
1996
6.
S. Hosono, A. Klemm, S. Theisen and S.-T. Yau
Mirror symmetry, mirror map and applications to Calabi-Yau hypersurfaces
Comm. Math. Phys., 167(2):301--350
1995
5.
S. Hosono, A. Klemm, S. Theisen and S.-T. Yau
Mirror symmetry, mirror map and applications to complete intersection Calabi-Yau spaces
Nuclear Phys. B, 433(3):501--552
1995
4.
A. Klemm, W. Lerche, S. Yankielowicz and S. Theisen
Simple singularities and N=2 supersymmetric Yang-Mills theory
Phys. Lett. B, 344(1-4):169--175
1995
3.
S. Müller, Tang Qi and B. S. Yan
On a new class of elastic deformations not allowing for cavitation
Ann. Inst. H. Poincaré Anal. Non Linéaire, 11(2):217--243
1994
2.
S. Albeverio, K. Yasue and J.-C. Zambrini
Euclidean quantum mechanics: analytical approach
Ann. Inst. H. Poincaré Phys. Théor., 50(3):259--308
1989
1.
G. Roland, N. Yui and D. Zagier
A parametric family of quintic polynomials with Galois group D5
J. Number Theory, 15(1):137--142
1982
Page:  
Previous | 1, 2, 3, 4, 5, 6, 7 | Next
Export as:
BibTeX, XML